Alert archive / Wisconsin / Small Craft Advisories in 2021
Small Craft Advisory 104, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Dec 26, 2021, 2:38 AM CST. It took effect at Dec 26, 2021, 8:00 PM CST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2021, 2:38 AM CST (08:38 UTC)
- In effect from
- Dec 26, 2021, 8:00 PM CST
- Expired
- Dec 28, 2021, 4:00 AM CST
- In force
- 32 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
786 WHUS73 KGRB 260838 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 238 AM CST Sun Dec 26 2021 LMZ521-522-261645- /O.NEW.KGRB.SC.Y.0104.211227T0200Z-211228T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 238 AM CST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT CST MONDAY NIGHT... * WHAT...Southeast winds increasing to 15 to 25 kts with a few gale force gusts to 35 kts. Waves building to 2 to 4 ft. * WHERE...Central and Southern Bay of Green Bay. * WHEN...From 8 PM this evening to midnight CST Monday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541>543-261645- /O.NEW.KGRB.SC.Y.0104.211227T0200Z-211228T0600Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 238 AM CST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT CST MONDAY NIGHT... * WHAT...Southeast winds increasing to 15 to 25 kts with a few gale force gusts to 35 kts. Waves building to 5 to 8 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...From 8 PM this evening to midnight CST Monday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
8 follow-up statements
816 WHUS73 KGRB 261537 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 937 AM CST Sun Dec 26 2021 LMZ521-522-262345- /O.CON.KGRB.SC.Y.0104.211227T0200Z-211228T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 937 AM CST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT CST MONDAY NIGHT... * WHAT...East wind 15 to 25 kts. A few gale force gusts to 35 kts are possible. Waves 2 to 4 ft. * WHERE...Central and Southern Bay of Green Bay. * WHEN...From 8 PM this evening to midnight CST Monday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541>543-262345- /O.CON.KGRB.SC.Y.0104.211227T0200Z-211228T0600Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 937 AM CST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT CST MONDAY NIGHT... * WHAT...East wind 15 to 25 kts. A few gale force gusts to 35 kts are possible. Waves 6 to 9 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...From 8 PM this evening to midnight CST Monday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
354 WHUS73 KGRB 262116 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 316 PM CST Sun Dec 26 2021 LMZ521-522-270530- /O.CON.KGRB.SC.Y.0104.211227T0200Z-211228T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 316 PM CST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT CST MONDAY NIGHT... * WHAT...East wind 15 to 25 kts. A few gale force gusts to 35 kts are possible. Waves 2 to 4 ft. * WHERE...Central and Southern Bay of Green Bay. * WHEN...From 8 PM this evening to midnight CST Monday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541>543-270530- /O.CON.KGRB.SC.Y.0104.211227T0200Z-211228T0600Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 316 PM CST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT CST MONDAY NIGHT... * WHAT...East wind 15 to 25 kts. A few gale force gusts to 35 kts are possible. Waves 6 to 10 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...From 8 PM this evening to midnight CST Monday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
409 WHUS73 KGRB 270331 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 931 PM CST Sun Dec 26 2021 LMZ521-522-271130- /O.CON.KGRB.SC.Y.0104.000000T0000Z-211228T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 931 PM CST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST MONDAY NIGHT... * WHAT...East wind 15 to 25 kts. A few gale force gusts to 35 kts are possible. Winds will veer southwest by Monday afternoon. Waves 3 to 5 ft. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Thru midnight CST Monday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541>543-271130- /O.CON.KGRB.SC.Y.0104.000000T0000Z-211228T0600Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 931 PM CST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST MONDAY NIGHT... * WHAT...East wind 15 to 25 kts. A few gale force gusts to 35 kts are possible. Winds will veer southwest by Monday afternoon. Waves 6 to 10 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...Thru midnight CST Monday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
198 WHUS73 KGRB 271022 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 422 AM CST Mon Dec 27 2021 LMZ521-522-271830- /O.CON.KGRB.SC.Y.0104.000000T0000Z-211228T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 422 AM CST Mon Dec 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Southeast winds 15 to 25 kt with gusts to 30 kts veering to the west during the late afternoon. Waves 2 to 4 ft. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541>543-271830- /O.CON.KGRB.SC.Y.0104.000000T0000Z-211228T0600Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 422 AM CST Mon Dec 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Southeast winds 15 to 25 kts with gusts up to 35 kts veering to the west by late afternoon. Waves 6 to 8 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
928 WHUS73 KGRB 271617 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1017 AM CST Mon Dec 27 2021 LMZ521-522-280030- /O.CON.KGRB.SC.Y.0104.000000T0000Z-211228T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 1017 AM CST Mon Dec 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Southwest to west winds 15 to 25 kt with gusts up to 30 kt. Waves 3 to 5 ft. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541>543-280030- /O.CON.KGRB.SC.Y.0104.000000T0000Z-211228T0600Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1017 AM CST Mon Dec 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Southwest to west winds 15 to 25 kt with a few gale force gusts up to 35 kt. Waves 5 to 8 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
974 WHUS73 KGRB 272049 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 249 PM CST Mon Dec 27 2021 LMZ521-522-280500- /O.CON.KGRB.SC.Y.0104.000000T0000Z-211228T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 249 PM CST Mon Dec 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Southwest to west winds 15 to 25 kt with gusts up to 30 kt. Waves 3 to 5 ft...subsiding to 1 to 3 ft late. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541>543-280500- /O.CON.KGRB.SC.Y.0104.000000T0000Z-211228T0600Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 249 PM CST Mon Dec 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Southwest to west winds 15 to 25 kt with a few gusts up to 30 kt. Waves 5 to 8 ft...subsiding to 2 to 4 ft late. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
826 WHUS73 KGRB 280256 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 856 PM CST Mon Dec 27 2021 LMZ521-522-280600- /O.CON.KGRB.SC.Y.0104.000000T0000Z-211228T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 856 PM CST Mon Dec 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Southwest to west winds 15 to 25 kt with gusts up to 30 kt. Waves 3 to 5 ft...subsiding to 1 to 3 ft late. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541>543-280600- /O.CON.KGRB.SC.Y.0104.000000T0000Z-211228T0600Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 856 PM CST Mon Dec 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Southwest to west winds 15 to 25 kt with a few gusts up to 30 kt. Waves 4 to 7 ft...subsiding to 2 to 4 ft late. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
072 WHUS73 KGRB 280338 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 938 PM CST Mon Dec 27 2021 LMZ521-522-541>543-281000- /O.EXT.KGRB.SC.Y.0104.000000T0000Z-211228T1000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 938 PM CST Mon Dec 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST TUESDAY... * WHAT...Southwest to west winds 15 to 25 kt with gusts up to 30 kt. Waves 3 to 5 ft...subsiding to 2 to 4 ft late. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Until 4 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 10:59 PM CST, 3 hours 39 minutes earlier.
Area forecast discussion, Dec 25, 10:59 PM CST, 3 hours 39 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1059 PM CST Sat Dec 25 2021 Updated aviation portion for 06Z TAF issuance .SHORT TERM...Tonight and Sunday Issued at 137 PM CST Sat Dec 25 2021 Main forecast issue will be the potential of light snow across northern WI tonight. The 19Z MSAS surface analysis showed a very weak area of high pressure over eastern WI and a second high pressure over south- central Canada. Visible satellite imagery indicated a band of mid clouds streaming east across WI with surface reports over central MN of light snow. A mid-level shortwave trough is forecast to move across northern sections of the Great Lakes region tonight, accompanied by the left exit region of the upper jet. Low-level moisture is lacking with this system, thus do not anticipate much in the way of accumulation. In fact, have limited pops to the northern third of WI with perhaps up to an inch over Vilas County. Otherwise, drier air will try to lift north into WI overnight and bring some decrease in clouds to central/east-central WI. Min temperatures to range from 10 to 15 above north-central WI, lower to middle 20s near Lake MI. This drier air will hold over the area through Sunday morning, however clouds are expected to increase Sunday afternoon ahead of the next system moving into the central Plains. East winds will also be on the increase Sunday afternoon as the pressure gradient tightens between the surface low and high pressure over Ontario. Gusts could approach 20 mph by late in the day. Max temperatures to range from the middle to upper 20s north, upper 20s to lower 30s south. .LONG TERM...Sunday Night Through Saturday Issued at 137 PM CST Sat Dec 25 2021 A well-developed low pressure system will move northeast out of Colorado on Sunday and bring a mix of rain and snow to northeast Wisconsin starting Sunday evening and lasting through Monday morning. It continues to look like dry air will work into the mid-levels of the storm system over our region from late Sunday night through midday Monday when precip type will transition to a very light rain/freezing rain or drizzle. Before the transition occurs, though, enough precip should fall for a few inches of snow accumulation. Highest accumulations, likely in the range of 2-4 inches, will fall over northern WI. Lower amounts of 1-2 inches, plus some minor ice accumulations, are likely over central WI. In addition to the wintry precip, windy conditions will develop over portions of central to east-central WI on Monday afternoon with gusts to 35 mph. High pressure then will build into the region on Monday night as winds slacken. After a brief period of dry weather on Tuesday, a similar storm system will rapidly push into the region by Tuesday afternoon and deliver more snow to north-central WI and a wintry mix to the remainder of the region. Behind this second system, though, colder air and blustery conditions will follow in for Wednesday and Thursday. Sub-zero lows will be possible across the northwoods. && .AVIATION...for 06Z TAF Issuance Issued at 1059 PM CST Sat Dec 25 2021 VFR conditions prevailed across the region late this evening as dry air prevented MVFR cigs from reaching far north-central WI associated with a nearby weakening upper-level disturbance. Despite the dry air, MVFR cigs may briefly reach some locations in far north-central WI before Sunday morning. VFR conditions are expected through early Sunday evening before the next system arrives. This stronger weather system will spread from southwest to northeast Sunday evening through Monday morning and bring IFR/LIFR conditions with snow, a wintry mix, and gusty east winds of 20 to 30 kts. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kallas LONG TERM......ML AVIATION.......Hykin
Hazardous weather outlook, Dec 25, 2:02 PM CST, 12 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 202 PM CST Sat Dec 25 2021 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262015- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 202 PM CST Sat Dec 25 2021 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Slippery road conditions are possible across northern Wisconsin due to light snow accumulations up to 1 inch. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Accumulating snow remains likely from Sunday night into Monday morning. Snowfall totals could range from 1 to 3 inches across the region, with 2-4 inch amounts over north-central Wisconsin. Minor ice accumulations less than 0.10 inches will also be possible. Expect hazardous travel Sunday night into Monday morning, including the Monday morning commute. Accumulating snow is also possible on Tuesday afternoon into Tuesday night that could lead to hazardous travel. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-262015- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 202 PM CST Sat Dec 25 2021 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Saturday The probability of widespread hazardous weather is low. AK/ML
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 2:17 AM CST | Winter Weather Advisory | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 36 hr |
Nearby
Small Craft Advisories in Wisconsin, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.